# SDR 0004656625

- Difficulty date: December 28, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N625US
- Make and model: Boeing 747251B
- Aircraft serial: 21707
- Aircraft time: 81,707 hours, 13,920 cycles
- System (JASC): 3442 · Weather Radar System
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, NOTICED FAINT BURNING SMELL. SHUYT DOWN WEATHER RADAR AND SMELL DISAPPEARED. MAINTENANCE FOUND ELECTRICAL CONNECTOR DIRTY. CLEANED CONNECTORS AND REPLACED THE RADAR INDICATORS PRECAUTIONARY. RADAR SYSTEM TESTED OK.
